Alert archive / Wyoming / Special Weather Statements in 2011
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at Aug 29, 2011, 2:12 PM MDT for Niobrara County, Wyoming. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2011, 2:12 PM MDT (20:12 UTC)
- Expired
- Aug 29, 2011, 3:15 PM MDT
- In force
- 63 min
- Issued by
- NWS Cheyenne, WY
County Niobrara County, WY
The radar
The Rapid City radar (KUDX), 140 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 8.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1211 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
501 WWUS85 KCYS 292012 SPSCYS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 212 PM MDT MON AUG 29 2011 WYZ102-292115- NIOBRARA COUNTY WY- 212 PM MDT MON AUG 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NIOBRARA COUNTY UNTIL 315 PM MDT... AT 208 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR REDBIRD...OR 21 MILES WEST OF EDGEMONT... MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RURAL EASTERN NIOBRARA COUNTY THROUGH 315 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4351 10406 4299 10406 4314 10440 4350 10435 TIME...MOT...LOC 2012Z 286DEG 8KT 4325 10423 $$ RUBIN
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Aug 29, 2:07 PM MDT, 5 minutes earlier.
Area forecast discussion, Aug 29, 2:07 PM MDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 207 PM MDT MON AUG 29 2011 .SHORT TERM...MONDAY NIGHT THROUGH WEDNESDAY...CURRENT KCYS RADAR LOOP SHOWS SHOWERS AND TSTORMS QUICKLY DEVELOPING EARLY THIS AFTERNOON ACROSS MOST OF SOUTHEAST WYOMING AND EVEN PORTIONS OF WESTERN NEBRASKA. THIS IS IN RESPONSE TO A WEAK DISTURBANCE ALOFT PUSHING ACROSS WYOMING AND A LEE SIDE SURFACE TROUGH JUST EAST OF THE LARAMIE RANGE RESULTING IN ENHANCED SURFACE CONVERGENCE. LLVL THETA-E MAX WILL AMPLIFY OUT AHEAD OF THE SFC TROUGH...AND WHEN COMBINED WITH STEEPENING MID-LEVEL LAPSE RATES OF 7-8C/KM AS THE DISTURBANCE ALOFT PUSHES ACROSS SOUTHEAST WYOMING...EXPECT THUNDERSTORMS EARLY THIS AFTERNOON TO BECOME MORE NUMEROUS LATER TODAY. WITH SB CAPE VALUES INCREASE TO AROUND 1000 J/KG IN THE AFTERNOON WITH SOME 0-6 KM SHEAR PRESENT...CAN NOT RULE OUT SOME OF THESE TSTORMS BECOMING STRONG TO SEVERE. HOWEVER...THE LIMITING FACTOR IS THE DEEP CLOUD COVER CURRENT ACROSS THE AREA INTO WESTERN NEBRASKA THAT IS STRUGGLING TO DISSIPATE OR PUSH EAST...NOT ALLOWING THE SUN TO HEAT THE MOIST LLVLS OF THE ATMOSPHERE. ALSO...LARGE HAIL WILL BE DIFFICULT TO DEVELOP WITH RATHER A RATHER HIGH 0 TO -20C HAIL GROWTH REGION. FOR NOW HAVE ADDED GUSTY WINDS/SMALL HAIL WORDING TO THE FORECAST AS ANY SEVERE COVERAGE IS ANTICIPATED TO REMAIN VERY LIMITED. A DRIER AIR MASS WILL WORK IN BEHIND A WEAK PACIFIC FRONTAL PASSAGE TUESDAY MORNING. THERE WILL BE JUST ENOUGH MOISTURE AND INSTABILITY TO RESULT IN AFTERNOON RAIN SHOWERS AND POSSIBLY A TSTORM OVER THE HIGHER TERRAIN OF SOUTHEAST WYOMING. AS THE FOUR CORNERS HIGH CONTINUES TO WEAKEN...MID AND UPPER-LEVEL FLOW WILL BACK TO THE SOUTHWEST BY WEDNESDAY...RESULTING IN ANOTHER DRY DAY AND INCREASING WINDS DURING THE AFTERNOON AHEAD OF A RATHER STRONG COLD FRONT PUSHING SOUTHEAST OUT OF WESTERN CANADA. SIMILAR TO TUESDAY...THERE MAY BE ENOUGH MIDLEVEL MOISTURE TO SUPPORT ISOLATED AFTERNOON/EARLY EVENING CONVECTION MAINLY OVER THE MOUNTAINS AND HIGHER PLAINS OF WYOMING. HIGH TEMPS WILL WARM BACK INTO THE 90S TO NEAR 100 BY WEDNESDAY EAST OF THE LARAMIE RANGE WITH THE WARMEST TEMPS IN THE LOWEST ELEVATIONS...AND HIGHS IN THE 80S FURTHER WEST ACROSS SOUTH CNTRL WYOMING AS SOUTHWEST FLOW DEVELOPS NEAR THE SURFACE AND ALOFT. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...DEEP UPPER LEVEL TROUGH WILL APPROACH THE CWA WEDNESDAY NIGHT THROUGH THURSDAY WITH A DOUBLE DOSE OF SFC TROUGHS AFFECTING ACROSS THE FORECAST AREA DURING THIS TIME. AN INITIAL PRE-FRONTAL TROUGH APPEARS TO DEVELOP ON THURSDAY...ESSENTIALLY BISECTING THE SOUTHEASTERN PART OF THE FORECAST AREA FROM THE EAST AND ON TO THE WEST TOWARD LARAMIE RANGE. A STRONGER COLD FRONT WILL MOVE SOUTH ACROSS THE AREA THURSDAY EVENING AND THROUGH THE NIGHT. MODELS SHOW A PIECE OF ENERGY BREAK OFF FROM THE MAIN LOW AND MOVING TOWARD THE AREA THURSDAY AFTERNOON...AND WITH SFC CONVERGENCE IN PLACE DUE TO THE PRE-FRONTAL TROUGH AND THEN SUBSEQUENT COLD FRONT...WILL SEE A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS FOR MUCH OF THURSDAY AFTERNOON AND INTO FRIDAY MORNING. 12Z ECMWF RUN IS A BIT DIFFERENT NOW THAN ITS 00Z RUN AND ALSO NOW DIFFERENT THAN THE GFS WITH HANDLING THE MAIN UPPER SYSTEM. THE EC MOVES THE SYSTEM OUT QUICKLY WHILE THE GFS STILL HAS IT OVER THE FORECAST AREA BY 12Z FRIDAY. BOTH MODELS HAVE A SECOND STRONG LOW MOVING SOUTHEAST INTO THE NORTHERN PLAINS AND GREAT LAKES THROUGH THE WEEKEND. SO REGARDLESS OF MODEL DIFFERENCES...HEIGHTS ALOFT WILL STILL BE DIMINISHED SOMEWHAT FROM THURSDAY ON IN ADDITION TO BEING IN A POST FRONTAL ENVIRONMENT. SO WILL MAINTAIN A BIT COOLER FORECAST FOR FRIDAY AND SATURDAY. SUNDAY AND MONDAY WILL SEE SOME TEMPERATURE MODERATION...BUT NOT MUCH AS THE UPPER RIDGE BUILDING OVER THE DESERT SOUTHWEST WILL BE SLOW TO DO SO. UPSLOPE FLOW ON SUNDAY WILL ALLOW FOR A SLIGHTLY BETTER CHANCE FOR LATE AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE CHEYENNE RIDGE. ADDITIONAL MIDLEVEL MOISTURE AND CONTINUED UPSLOPE FLOW WILL BRING YET ANOTHER SLIGHT CHANCE FOR AFTERNOON CONVECTION ON MONDAY. && .AVIATION...18Z TAF ISSUANCE...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE FROM WEST TO EAST ACROSS THE FORECAST AREA TODAY. WILL LIKELY SEE MVFR TO IFR CONDITIONS IN THE THUNDERSTORMS...WITH VARIABLE GUSTY WINDS AND EVEN SOME HAIL IN STRONG THUNDERSTORMS EXPECTED OVER THE PANHANDLE ZONES THIS AFTERNOON. THESE STRONGER THUNDERSTORMS ARE DUE TO THE LEESIDE SFC PRESSURE TROUGH DEVELOPING TODAY...PROVIDING ENHANCED CONVERGENCE AND THUS POTENTIAL FOR STRONGER THUNDERSTORMS EAST OF A LINE FROM LUSK TO KIMBALL. AS THIS CONVERGENCE BOUNDARY SHIFTS EAST THROUGH THE EVENING AND OVERNIGHT PERIOD...WINDS WILL SHIFT TO THE WEST AND STEADILY DIMINISH. PRECIP CHANCES WILL ALSO DIMINISH AS THESE WESTERLY WINDS FILTER IN DRIER AIR...BUT ACTIVITY WILL LINGER UNTIL AT LEAST 04Z ACROSS THE EASTERN PANHANDLE. MVFR CONDITIONS IN PATCHY AREAS OF FOG WILL THEN DEVELOP IN THIS AREA AS SKIES CLEAR AND RADIATIONAL COOLING COMMENCES. && .FIRE WEATHER...ANOTHER DAY OF SHOWERS AND THUNDERSTORMS WILL OCCUR AGAIN TODAY AND TONIGHT WITH WETTING RAINS LIKELY ACROSS MOST AREAS OF THE DISTRICT. A FEW THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE BY LATE AFTERNOON...ESPECIALLY NEAR THE WY/NE STATELINE. THESE SHOWERS AND THUNDERSTORMS SHOULD MOVE EAST OF THE AREA BY LATE TONIGHT...GIVING WAY TO DRIER CONDITIONS FOR TUESDAY. IN FACT...MINIMUM RELATIVE HUMIDITIES WILL LOWER INTO THE TEENS ACROSS MOST OF SOUTHEAST WYOMING...WITH LOW TO MID 20S OVER THE NEBRASKA PANHANDLE. AREAS OF NORTHERN CARBON AND CONVERSE COUNTIES WILL LIKELY SEE HUMIDITIES THAT DROP BELOW CRITICAL THRESHOLDS FOR A FEW HOURS ON TUESDAY. HOWEVER...AT THIS POINT WINDS LOOK TO REMAIN ON THE MARGINAL SIDE. WILL NEED TO MONITOR THESE AREAS FOR THE POTENTIAL FOR LATER HIGHLIGHTS. FOR NOW...WILL CONTINUE HEADLINING THE FWF. WINDS WILL TURN SOUTHWESTERLY ON WEDNESDAY AND THE DRY AIR MASS WILL CONTINUE. WEDNESDAY WILL PROVIDE THE BEST OPPORTUNITY FOR CRITICAL FIRE WEATHER CONDITIONS OF THE WEEK...WITH DRY...HOT AND INCREASINGLY BREEZY CONDITIONS. A COLD FRONT PUSHING SOUTH OUT OF WESTERN CANADA WILL MOVE ACROSS THE FORECAST AREA FOR LATE THIS WEEK RESULTING IN MUCH COOLER TEMPS...WINDY CONDITIONS...AND ANOTHER CHANCE OF RAINFALL. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...TJT LONG TERM/AVIATION...RJM
Hazardous weather outlook, Aug 29, 10:33 AM MDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1033 AM MDT MON AUG 29 2011 WYZ101>119-301645- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1033 AM MDT MON AUG 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA AGAIN THIS AFTERNOON AND EARLY THIS EVENING. THE BEST CHANCE FOR THESE STORMS WILL BE MAINLY ALONG AND EAST OF THE LARAMIE RANGE. THERE IS A SLIGHT RISK OF A FEW OF THESE THUNDERSTORMS BECOMING SEVERE LATER THIS AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY OVER THE MOUNTAINS ON TUESDAY AND WEDNESDAY. HOWEVER...THERE IS A BETTER CHANCE FOR THUNDERSTORMS EAST OF THE LARAMIE RANGE ON THURSDAY AS A FRONTAL BOUNDARY PUSHES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY TODAY AND TONIGHT && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-301645- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1033 AM MDT MON AUG 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA AGAIN THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A SLIGHT RISK OF A FEW OF THESE THUNDERSTORMS BECOMING SEVERE LATER THIS AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY .SPOTTER INFORMATION STATEMENT... && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Aug 29, 1:39 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 139 PM MDT MON AUG 29 2011 WYZ107-108-292045- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 139 PM MDT MON AUG 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE AND SOUTHWESTERN GOSHEN COUNTIES UNTIL 245 PM MDT... AT 137 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF CHUGWATER...OR 25 MILES SOUTHEAST OF WHEATLAND...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HAWK SPRINGS AROUND 230 PM MDT. HWY 85 AT HIGHWAY 151 AND HWY 85 MM 60 AROUND 240 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4186 10421 4156 10421 4168 10480 4187 10478 TIME...MOT...LOC 1939Z 281DEG 20KT 4176 10466 RUBIN
Special weather statement, Aug 29, 1:49 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
149 PM MDT MON AUG 29 2011
WYZ106>108-116>119-292045-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-EAST LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY
WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
149 PM MDT MON AUG 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN PLATTE...
NORTHERN LARAMIE...EXTREME EASTERN ALBANY AND SOUTHWESTERN GOSHEN
COUNTIES UNTIL 245 PM MDT...
AT 146 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORMS 9 MILES NORTH OF WHITAKER...OR 28 MILES NORTH OF
CHEYENNE...MOVING EAST AT 30 MPH.
OTHER STRONG THUNDERSTORMS WERE LOCATED NEAR HORSE CREEK...NEAR
INTERSTATE 25 EXIT 21 AND 5 MILES SOUTH OF CHUGWATER. STORMS WERE
MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
MERIDEN REST AREA AROUND 245 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 19 AND
49.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4168 10480 4156 10421 4122 10422 4123 10479
4138 10529 4165 10528
TIME...MOT...LOC 1948Z 258DEG 26KT 4154 10487
RUBINLocal storm report, Aug 29, 1:50 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
150 PM MDT MON AUG 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN 1 S SIDNEY 41.12N 102.97W
08/29/2011 E2.00 INCH CHEYENNE NE TRAINED SPOTTER
ESTIMATED TWO TO THREE INCHES OF TORRENTIAL RAIN SOUTH OF
SIDNEY NEAR INTERSTATE 80
&&
GRIFFITHSpecial weather statement, Aug 29, 2:12 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 212 PM MDT MON AUG 29 2011 WYZ102-292115- NIOBRARA COUNTY WY- 212 PM MDT MON AUG 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NIOBRARA COUNTY UNTIL 315 PM MDT... AT 208 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR REDBIRD...OR 21 MILES WEST OF EDGEMONT... MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RURAL EASTERN NIOBRARA COUNTY THROUGH 315 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4351 10406 4299 10406 4314 10440 4350 10435 TIME...MOT...LOC 2012Z 286DEG 8KT 4325 10423 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 6:14 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 61 min |
| Aug 28, 6:17 PM MDT | Special Weather Statement | CYS | Converse | 58 min |
| Aug 28, 6:41 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 45 min |
| Aug 28, 7:13 PM MDT | Special Weather Statement | CYS | Goshen | 62 min |
| Aug 29, 1:39 PM MDT | Special Weather Statement | CYS | Goshen | 66 min |
| Aug 29, 1:49 PM MDT | Special Weather Statement | CYS | Laramie | 56 min |
| Aug 29, 2:20 PM MDT | Special Weather Statement | CYS | Goshen | 55 min |
| Aug 29, 2:26 PM MDT | Special Weather Statement | CYS | Laramie | 64 min |
| Aug 29, 2:42 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 63 min |
| Aug 29, 2:48 PM MDT | Special Weather Statement | CYS | Goshen, Laramie | 57 min |
| Aug 29, 3:25 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 65 min |
| Aug 29, 3:29 PM MDT | Special Weather Statement | CYS | Goshen | 61 min |
| Aug 28, 6:49 PM MDT | Special Weather Statement | CYS | Kimball | 56 min |
| Aug 28, 8:20 PM MDT | Special Weather Statement | CYS | Banner | 55 min |
| Aug 29, 1:34 PM MDT | Flash Flood Warning | CYS | Cheyenne | 3 hr |
| Aug 29, 1:43 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 49 min |
| Aug 29, 3:20 PM MDT | Special Weather Statement | CYS | Cheyenne | 55 min |
| Aug 29, 3:41 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 64 min |
| Aug 29, 4:12 PM MDT | Flash Flood Warning | CYS | Banner, Cheyenne, Kimball | 3 hr |
| Aug 29, 4:21 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill, Scotts Bluff | 54 min |
| Aug 29, 4:49 PM MDT | Special Weather Statement | CYS | Dawes | 56 min |
| Aug 29, 4:53 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 25 min |
| Aug 29, 5:13 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 29 min |
| Aug 29, 5:17 PM MDT | Tornado Warning | CYS | Dawes | 15 min |
Nearby
Special Weather Statements in Wyoming, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.